U.S. doctors online nowAsk doctors free
A member asked:

Is it okay to take birth control and a herbal estrogen hormone supplement together?

1 doctor answer2 doctors weighed in
Dr. Grace Akoh-Arrey
Pharmacy 17 years experience
Notadvisable: Your birth control contains estrogens/progestin and adding the herbal estrogen product increases the amount of estrogen/ side effects with probably no additional benefits. Common side effects may include skin rash, acne, or brown spots on the skin, breast tenderness, slight weight gain, nausea and even mood changes. Please see your doctor if you think you need more estrogen. Take care.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 23, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.